# SDR SWAA2013061017001

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 36,198 hours, 24,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: MS24693C271
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR SCREW LOOSE.  SECURED SCREW IAW SIP.
